# SDR E0X2008F00005

- Difficulty date: June 3, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N542LR
- Make and model: Braero BAE1251000
- Aircraft serial: 259042
- Engine: Pwa PW306B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23091002
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT FL380, CREW FELT A VIBRATION, IT CONTINUED TO GET STRONGER.  CREW REQUESTED ATC TO LAND AT NEAREST SUITABLE AIRPORT BUT DID NOT DECLARE AN EMERGENCY.  FLIGHT CREW DETERMINED THAT NR 1 GENERATOR WAS GONG BAD AND DIVERTED THE AC.  APPROACH WAS MADE WITH THE LT ENG IN IDLE, AC MADE AN UNEVENTFUL LANDING WITH NO INJURIES TO PASSENGERS OR CREW.  CONTACTED INSP AND MAINT OF LT ENGINE AND STARTER/GEN.  ON INSP, FOUND THAT LT STARTER/GEN HAD FAILED, BRGS WERE WORN.  REMOVED AND REPLACED LT STARTER/GEN, RT SERVICEABLE STARTER/GEN AS WELL AS FOR TIME.  PERFORMED AN OPS CHECK OF BOTH STARTER/GENS WITH NO DISCREPANCIES NOTED.  (K)
